# SDR ASAA2023011841595

- Difficulty date: January 18, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 57,768 hours, 17,232 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Valve
- Part number: 1821M59P06
- Part serial: GRTT3930
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 10,376 hours, 2,920 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING PDC WALK AROUND FOUND #2 ENGINE LEAKING FUEL. GROUNDED - YES. REMOVED AND REPLACED TRANSIENT BLEED VALVE PER B737-800 AMM 75-23-01-400-801-F00.  ORIG SUB DATE: 1/23/2023
